Skip to Main content Skip to Navigation
Journal articles

Resurgent deformations for an ordinary differential equation of order 2

Abstract : We consider the differential equation (d2∕dx2)Φ(x) = (Pm(x)∕x2)Φ(x) in the complex field, where Pm is a monic polynomial function of order m. We investigate the asymptotic and resurgent properties of the solutions at infinity, focusing in particular on the analytic dependence of the Stokes–Sibuya multipliers on the coefficients of Pm. Taking into account the nontrivial monodromy at the origin, we derive a set of functional equations for the Stokes–Sibuya multipliers, and show how these relations can be used to compute the Stokes multipliers for a class of polynomials Pm. In particular, we obtain conditions for isomonodromic deformations when m = 3
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-01886525
Contributor : Okina Université d'Angers <>
Submitted on : Tuesday, October 2, 2018 - 8:31:36 PM
Last modification on : Monday, March 9, 2020 - 6:16:01 PM

Links full text

Identifiers

Collections

Citation

Eric Delabaere, Jean-Marc Rasoamanana. Resurgent deformations for an ordinary differential equation of order 2. Pacific Journal of Mathematics, Mathematical Sciences Publishers, 2006, 223 (1), pp.35-93. ⟨10.2140/pjm.2006.223.35⟩. ⟨hal-01886525⟩

Share

Metrics

Record views

36